Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking vibramycin. Getting more acnes. Is this normal?

Hi. I'm currently taking Vibramycin. Today is my 3rd day. And it seems like I'm getting more acnes than previous after taking this medication. Wonder is this a normal effect? While it will be fine after this suffer period. And can I still go for facial once a month? of course when after everything is recover and stable on the surface.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it is good for acne
it may cause in beginning
some precautions are to be raken along
keep skin dry
no mustard coconut walnut ground nut almons and soya
use olive oil for cooking and har application
withdraw milk and diary from diet for 3 months
no toxic soaps shampoo and creams
apply clindamycin gel bd and retinoic acid gel night before sleep and switch light iff as gel reacts with light
take claritin 10 mg sos for itch
treat for 3 months you will be ok
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor